# SDR SWAA2024011139442

- Difficulty date: January 10, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 68,215 hours, 40,493 cycles
- System (JASC): 5241 · Galley Doors
- Part: Isolation Mount
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR AFL SLIDE MOUNT ISOLATOR CRACKED<[01] R&R FWD GALLEY SERVICE DOOR SLIDE ISOLATOR IAW AMM 25-66-00.
